# SDR 20010216SG001

- Difficulty date: January 28, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 63136
- Condition: Inoperative
- Location: Cockpit
- Part time: 209 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - COCKPIT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED (PORTABLE EMERGENCY) LIGHT ASSY.  OPS CHECK GOOD IAW PSM 1-8-2 CHAPTER 33-51-00 PAGE 201-202.  (M)
